Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A problem of Wiener and the failure of a principle for Fourier series with positive coefficients


Author: Stephen Wainger
Journal: Proc. Amer. Math. Soc. 20 (1969), 16-18
MSC: Primary 30.67; Secondary 42.00
MathSciNet review: 0236397
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas, Entire functions, Academic Press, New York, 1964; pp. 242, 250.
  • [2] R. P. Boas Jr., Fourier series with positive coefficients, J. Math. Anal. Appl. 17 (1967), 463–483. MR 0204954
  • [3] -, Integrability theorems for trigonometric transforms, Springer-Verlag, Berlin, 1967.
  • [4] G. H. Hardy, A theorem concerning Taylor's series, Quart. J. Pure Appl. Math. 44 (1913), 147-160.
  • [5] A. Zygmund, Trigonometric series. 2nd ed. Vols. I, II, Cambridge University Press, New York, 1959. MR 0107776

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.67, 42.00

Retrieve articles in all journals with MSC: 30.67, 42.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0236397-8
Article copyright: © Copyright 1969 American Mathematical Society